MathSciNet Relay Station
MathSciNet bibliographic data
MR1266103 58G03 (35J60 58G30)
Finn, David L.; McOwen, Robert C. Singularities and asymptotics for the equation $\Delta_gu-u^q=Su$. Indiana Univ. Math. J. 42 (1993), no. 4, 1487–1523.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement